# SDR ASAA2014120910042

- Difficulty date: December 9, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 55,136 hours, 30,911 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6546561505
- Condition: Corroded
- Location: Seal Depressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT LOWER FWD SEAL DEPRESSOR FITTING IS CORRODED AT FASTENER HOLE. ACFT GROUNDED.  R & R DOOR CUTOUT LWR FWD SEAL FITTING IAW SRM 51-40-02-0G-0 FITTING MADE OUT OF MAGNESIUM, NO ALLOWABLE LIMITS PARTS REPLACEMENT REQ.
